# SDR HEEA065208

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER FAILED 2 YEAR INSPECTION.
